# SDR ABXA20250823195

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 96,781 hours, 16,602 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Support Fitting
- Part number: 182T7119
- Condition: Corroded
- Location: Zone 300
- Part time: 16,602 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE C-6 MAINTENANCE VISIT AT HAECO GSO, CORROSION WAS FOUND ON THE LH HORIZONTAL STABILIZER LOWER BLADE SEAL SUPPORT FITTINGS. #2 FITTINGS TOTAL WERE FOUND TO HAVE CORROSION BETWEEN THE BLADE SEAL AND MATING FLANGE OF THE SUPPORT FITTINGS AND WITHIN THE SUPPORT ATTACHMENT HOLES. ALL CORROSION WAS REMOVED BY BLENDING OF THE FLANGE SURFACE AND DRILLING OF THE ATTACHMENT HOLES. THE 767-300 SRM DOES NOT PROVIDE ANY LIMITS OR REPAIRS FOR THESE SUPPORT FITTINGS, AND WE ARE CURRENTLY UNABLE TO OBTAIN REPLACEMENTS.REPAIRED LH IB SIDE HORIZONTAL STAB BLADE SEAL ATTACHMENT BRACKET #2 PER FVCI EO 25129-3 REV:IR THAT WAS ACCOMPLISHED ON NR 40760. ABX M-289 AND FAA FORM 337 ATTACHED.ABX-REA-5510-65830-00.
